In the last 18 months I've had a massive lung problem that just suddenly went away one day and a week later my gallbladder went bad. Two days in the hospital, thirty more days at home before the surgeon would clear me for work. Three months later my stomach quit working. I have an enlarged spleen and elevated liver enzymes. I'm down about twenty lbs. now and that number is growing and after a week in the hospital was diagnosed with gastroparesis this time. I have horrid diarrhea two to six times a day, regardless of diet but the doctor that took my gallbladder said it's normal and not to worry about it unless it's over fourteen times a day. Although the reglan helps me eat a bit better it seems, I still have a lot of lower abdominal pain that I'd now classify as mild but constant 24/7.
Any ideas if this can all be connected somehow? I've been on here a few times along the way and each time I think I'm better, something else fails. I have latent TB, negative HIV and my bloodwork is usually normal aside from the liver enzymes and a sometimes slightly elevated sed rate, sometimes. I see silvery stars in my front field of vision off and on all day too for the last month or so but nobody knows that since I'm tired of complaining and the family is tired too. I've taken a lot of 1-2 week rounds of prednisone 30mg, probably eight times over this course of events and a similar dosing of antibiotics. Prolonged use of 2tsp/8 hours Tussionex, as prescribed for a bit over a year until my lung problem quit. Doctor prescribed dose but Pharmacist always told me it was excessive. Had a history of body building before I got sick and I used Andro prior to the ban and a lot of protien and creatine.
I feel good right now, reglan works pretty well. But the diarrhea and abdominal pain suck. My regular internal medicine doctor isn't concerned but I still am a bit.
Thanks once again.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?